Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 5:41 PM EDT for White County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 5:41 PM EDT (21:41 UTC)
- Expired
- Aug 11, 2021, 6:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County White County, GA
The radar
The Greer radar (KGSP), 153 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854
WWUS82 KFFC 112141
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Wed Aug 11 2021
GAZ008-015-112215-
Union GA-Lumpkin GA-
541 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LUMPKIN
AND EAST CENTRAL UNION COUNTIES THROUGH 615 PM EDT...
At 541 PM EDT...a strong thunderstorm was over Turners Corner, or 10
miles north of Dahlonega. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Turners Corner, Woods Hole Shelter and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3473 8384 3472 8386 3469 8386 3469 8387
3467 8387 3464 8390 3467 8398 3476 8395
TIME...MOT...LOC 2141Z 213DEG 3KT 3468 8393
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:16 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 11, 3:16 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Wed Aug 11 2021 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Thursday Night/... Upper level high in the Atlantic will continue to dominate our weather this afternoon into tomorrow. Under the aforementioned high today is playing out very similarly to yesterday with warm temperatures, high humidity values, light winds and slightly earlier CI times. This afternoons/evenings storms will be diurnally driven and will slowly dissipate as the sun goes down. Main threats with these storms will be heavy rainfall and strong wind gusts. Overnight, in the wake of the rain showers and thunderstorms patchy fog will be possible across much of area. Tomorrow afternoon continued advection of moisture off the Atlantic will become trapped under the upper high. By tomorrow afternoon the CWA will sit on the periphery of this high resulting in another afternoon of scattered, diurnally driven rain showers and thunderstorms. High temperatures tomorrow will be slightly lower than today in response to high clouds covering the area. 28 .LONG TERM /Friday through Wednesday/... Only minor tweeks to the long term forecast with the primary concern being updates for approaching Tropical Storm Fred which is currently centered over eastern Hispaniola. Overall, there are no major updates with this tropical cyclone outside the fact that a good portion of the forecast area is now within the 5-day forecast cone of uncertainty (although, as we all know by now impacts can be felt far outside the cone!) Models are in fairly good agreement with the storm track and evolution up until landfall overnight Sunday night into Monday morning, however, major discrepancies still exist after this time. Recent trends have been to nudge the track slightly westward before landfall then hook the storm back to the northeast as synoptic-level steering winds direct the storm, but the timing of the northeasterly ejection of the cyclone is debated between each run with no overall consensus. Therefore the official forecast aims for the middle which takes the center of the track near the Atlanta metro area around Tuesday afternoon, but this is subject to change in terms of location, timing, and intensity. See previous discussion for more details... Thiem PREV DISCUSSION... /Issued 407 AM EDT Wed Aug 11 2021/ LONG TERM /Thursday Night through Tuesday/... First half of the extended forecast remains pretty straight-forward. Upper-level pattern weak and disorganized. Region stays on the northwest periphery of the western Atlantic surface ridge into the weekend, with a secondary surface ridge building down the east coast by early next week. Scattered to widespread, diurnally driven, convection persists through the weekend with seasonably warm temperatures. Model consensus still fairly good concerning tropical activity moving north through the eastern Gulf of Mexico early next week, however there continues to be noticeable differences in the strength/timing/ movement of the system, now called Fred, as it reaches the gulf coast and beyond. Still a long ways off in the forecast, but it does still look like we will see some degree of impacts across central and north Georgia during the first half of next week, at least increased rainfall over the region. 20 && .AVIATION... 18Z Update... SHRA/TSRA continuing to develop across the area this afternoon with all airfields having a chance of seeing convection on and off between now and 22Z. In the wake of the rain showers have included patchy fog for most sites overnight. Outside of the fog and into tomorrow morning VFR conditions are expected. Winds through the forecast period will remain light and variable. //ATL Confidence...18Z Update... Low confidence on fog overnight. High confidence on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 72 93 / 30 40 30 40 Atlanta 72 90 72 93 / 30 50 40 60 Blairsville 66 84 67 85 / 30 70 40 70 Cartersville 71 91 71 93 / 30 50 30 60 Columbus 73 91 73 94 / 30 50 30 50 Gainesville 71 89 72 91 / 30 50 30 50 Macon 72 92 72 95 / 30 40 20 40 Rome 72 91 72 93 / 20 50 30 60 Peachtree City 71 90 71 93 / 30 50 30 50 Vidalia 73 91 73 93 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....Thiem AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 303 PM EDT Wed Aug 11 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 303 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered diurnal thunderstorms are expected, mainly this afternoon and evening. These storms may be strong to severe with the primary hazard being strong, potentially damaging wind gusts, brief periods of heavy rainfall, small hail, and occasional cloud- to- ground lighting. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms will be possible each day Thursday through Tuesday, most numerous during the afternoons and evenings. The primary hazards with any thunderstorm will be heavy rain, gusty winds and lightning. Although no widespread severe weather is expected at this time, an isolated severe storm cannot be ruled out with damaging winds as the main threat. Although much uncertainty still remains, there is a possibility that a tropical low will impact the southeastern U.S., including portions of central and north Georgia, early next week. Please continue to monitor the forecast for further developments. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 11, 5:18 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Wed Aug 11 2021
GAZ001-002-112145-
Walker GA-Dade GA-
518 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL WALKER
AND SOUTHWESTERN DADE COUNTIES THROUGH 545 PM EDT...
At 518 PM EDT...a strong thunderstorm was over Rising Fawn, or near
Trenton...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Trenton, Cloudland Canyon State Park and Rising Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3487 8548 3474 8539 3468 8555 3477 8557
3484 8558
TIME...MOT...LOC 2118Z 336DEG 8KT 3479 8552
MAX HAIL SIZE...0.25IN
MAX WIND GUST...50MPHSpecial weather statement, Aug 11, 5:25 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Wed Aug 11 2021
GAZ039-112200-
Wilkes GA-
525 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WILKES
COUNTY THROUGH 600 PM EDT...
At 525 PM EDT...a strong thunderstorm was over Delhi, or 11 miles
north of Washington...moving northeast at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Tignall, Mallorysville, Delhi, Danburg, Floral Hill and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3384 8258 3383 8260 3381 8259 3378 8262
3386 8279 3397 8276 3399 8272 3398 8269
3399 8266 3398 8265 3386 8261 3387 8258
3387 8257
TIME...MOT...LOC 2125Z 202DEG 5KT 3389 8267
MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPHSpecial weather statement, Aug 11, 5:34 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Wed Aug 11 2021
GAZ039-051-062-112200-
Taliaferro GA-Wilkes GA-Warren GA-
534 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WARREN,
TALIAFERRO AND SOUTHWESTERN WILKES COUNTIES THROUGH 600 PM EDT...
At 534 PM EDT...a strong thunderstorm was over Crawfordville. This
storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Crawfordville, Sharon, Ficklin, Barnett, Raytown, Alexander Stephens
Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8284 3344 8285 3344 8289 3348 8298
3368 8291 3360 8265 3359 8264
TIME...MOT...LOC 2134Z 202DEG 4KT 3352 8289
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 5:38 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Wed Aug 11 2021
GAZ053-066-112215-
Coweta GA-Troup GA-
538 PM EDT Wed Aug 11 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN TROUP
AND SOUTHWESTERN COWETA COUNTIES THROUGH 615 PM EDT...
At 538 PM EDT...a line of strong thunderstorms was extending from
near Corinth to near LaGrange...and moving north at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Hogansville, Corinth, Hillcrest, Louise and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3321 8499 3323 8494 3326 8495 3327 8494
3322 8485 3321 8485 3321 8487 3320 8487
3320 8486 3316 8486 3296 8498 3306 8511
TIME...MOT...LOC 2138Z 183DEG 6KT 3323 8489 3307 8503
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 5:40 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Wed Aug 11 2021
GAZ007-013-112215-
Gilmer GA-Pickens GA-
540 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL GILMER
AND NORTH CENTRAL PICKENS COUNTIES THROUGH 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was near Talona, or 7 miles
south of Ellijay...moving north at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, East Ellijay, Talking Rock, Talona and Cartecay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3446 8439 3448 8454 3467 8452 3464 8436
TIME...MOT...LOC 2140Z 201DEG 7KT 3459 8445
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 5:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Wed Aug 11 2021
GAZ008-015-112215-
Union GA-Lumpkin GA-
541 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LUMPKIN
AND EAST CENTRAL UNION COUNTIES THROUGH 615 PM EDT...
At 541 PM EDT...a strong thunderstorm was over Turners Corner, or 10
miles north of Dahlonega. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Turners Corner, Woods Hole Shelter and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3473 8384 3472 8386 3469 8386 3469 8387
3467 8387 3464 8390 3467 8398 3476 8395
TIME...MOT...LOC 2141Z 213DEG 3KT 3468 8393
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:24 AM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Aug 11, 8:25 AM EDT | Special Weather Statement | FFC | Whitfield | 20 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 11, 1:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Aug 11, 1:50 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 25 min |
| Aug 11, 2:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 11, 2:29 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Aug 11, 2:32 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Aug 11, 2:35 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 11, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Aug 11, 2:51 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Aug 11, 3:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 11, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Aug 11, 3:13 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Aug 11, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Aug 11, 3:28 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Aug 11, 3:40 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Aug 11, 3:46 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Aug 11, 3:51 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 11, 4:02 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 11, 4:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Aug 11, 4:15 PM EDT | Special Weather Statement | FFC | Oconee | 30 min |
| Aug 11, 4:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 11, 4:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Aug 11, 4:23 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Aug 11, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 11, 4:41 PM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 11, 4:44 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 11, 4:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 11, 5:03 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Aug 11, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 52 min |
| Aug 11, 5:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 11, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Aug 11, 5:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 11, 5:18 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Aug 11, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Aug 11, 5:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Aug 11, 5:38 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Aug 11, 5:40 PM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Aug 11, 5:49 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Aug 11, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 39 min |
| Aug 11, 5:53 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 11, 6:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Aug 11, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| Aug 11, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Aug 11, 6:24 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| Aug 11, 6:33 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Aug 11, 6:43 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Aug 11, 6:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Aug 11, 6:49 PM EDT | Special Weather Statement | FFC | Fannin | 26 min |
| Aug 11, 7:00 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 11, 7:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 11, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 42 min |
| Aug 11, 7:22 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Aug 11, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Aug 11, 7:49 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Aug 11, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.